# SDR CA001101016

- Difficulty date: October 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,685 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 613160
- Condition: Failed
- Location: Nose Wheel
- Part time: 29 hours
- Component: Nose Wheel Assy, Cleveland, 40140
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) 1)  AT REPLACEMENT: NEW BEARINGS & CUPS & AXLE CHECKED.2) NEXT FLIGHTS PILOT REPORTED SHIMMING.3) SHIMMY DAMPENER LOW IN FLUID, RESERVICED.4) FURTHER ON PILOT PRECISED - NOT SHIMMING BUT SAID THE NOSE WHEEL SKIPPING ON TAKEOFF AS SPEED INCREASED. 5) AIRCRAFT ON JACKS: CALIPERED TIRE TO LD GEAR FORK, NOT ROUND.6) INSTALLED NEW TIRE. PILOT REPORTS NOW OK.7) RETURNED FAULTY TIRE TO API LTD ON WARRANTY. NOTE: NO FLAT SPOTS, NO BULGES ON DEFECTIVE TIRE.  TIRE, MICHELIN-AVIATOR 6.00X6PR TT
